skin-hair-icon

Hair falling

Dr, i have pcod.my hair are falling day by day.now my hairs being very thin.i am also under pcod medication.can i control hair falling.which medicin can i use for it?.dr i am very deppressed
views-icons 50 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi, greetings. In women - several causes of unhealthy hair and hair thinning can be identified.Importantly, anaemia, sudden weight loss or weight gain, hormonal issues including thyroid, recent illness, female pattern alopecia, vitamin deficiencies - to name a few. Stress, pollution and other environmental factors, parlour damage further add to hairfall. So please see a qualified dermatologist near you to understand, what could be the definite cause for hair fall in your case and try to rectify the same. Further queries may be sent on follow up messaging. Warm regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO